Alert archive / Alabama / Flash Flood Warnings in 2015

Flash Flood Warning 2, NWS Huntsville, AL

March 31, 2015Colbert County, Lauderdale County, Alabama

NWS Huntsville, AL issued this flash flood warning at Mar 31, 2015, 7:00 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 7:00 PM CDT (00:00 UTC)
Expired
Mar 31, 2015, 10:00 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Colbert County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 124 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:00 PM CDTFLASH FLOOD1 W Green Hill, ALWATER OVER ROADWAY ON COUNTY ROAD 8 NEAR GREEN HILL.
Mar 31, 9:00 PM CDTHEAVY RAIN 01 W Grant, ALWATER OVER ROADWAY ON COUNTY ROAD 8 NEAR GREEN HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 120 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2647 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WGUS54 KHUN 010000
FFWHUN
ALC033-077-010300-
/O.NEW.KHUN.FF.W.0002.150401T0000Z-150401T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
700 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN COLBERT COUNTY IN NORTHWESTERN ALABAMA...
  LAUDERDALE COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 1000 PM CDT
    
* AT 658 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN. THUNDERSTORMS HAVE BEEN MOVING OVER THE SAME AREA 
  PRODUCING ONE TO TWO INCHES OF RAINFALL. ADDITIONAL STORMS ARE 
  EXPECTED TO CONTINUE TO MOVE OVER THE SAME AREA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLORENCE...MUSCLE SHOALS...SHEFFIELD...J P COLEMAN STATE PARK...
  ROGERSVILLE...KILLEN...CHEROKEE...LEXINGTON...ST. FLORIAN AND
  UNDERWOOD-PETERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3501 8820 3500 8724 3482 8721 3478 8728
      3476 8726 3475 8728 3480 8736 3480 8743
      3475 8743 3476 8811 3489 8810 3492 8816

$$

LN
1 follow-up statement
517 
WGUS74 KHUN 010133
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
833 PM CDT TUE MAR 31 2015

ALC033-077-010300-
/O.CON.KHUN.FF.W.0002.000000T0000Z-150401T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLBERT AL-LAUDERDALE AL-
833 PM CDT TUE MAR 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHERN COLBERT AND LAUDERDALE COUNTIES...

AT 833 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAINFALL 
HAVE FALLEN AND STORMS CONTINUE TO TRACK OVER THE WARNED AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...J P COLEMAN STATE PARK...
ROGERSVILLE...KILLEN...CHEROKEE...LEXINGTON...ST. FLORIAN AND
UNDERWOOD-PETERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3501 8820 3500 8724 3482 8721 3478 8728
      3476 8726 3475 8728 3480 8736 3480 8743
      3475 8743 3476 8811 3489 8810 3492 8816

$$

LN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 6:27 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 31, 6:27 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
627 PM CDT TUE MAR 31 2015

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 315 PM CDT TUE MAR 31 2015/
THE FRONTAL BOUNDARY THAT MOVED TO THE SOUTH OVERNIGHT BECAME
STATIONARY AND IS NOW SLOWLY MOVING NORTH AS A WARM FRONT/WEAK
SURFACE BOUNDARY EXTENDING FROM A WEAK LOW OVER CENTRAL TEXAS. THE
BOUNDARY IS STRETCHING ALONG THE SOUTHERN HALF OF THE CWA BUT THANKS
TO QUICK HEATING TODAY AND DEW POINTS RISING FROM THE UPPER 40S TO
UPPER 50S/LOWER 60S IN A FEW HOURS...SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED. BOTH SURFACE BASED AND MOST UNSTABLE CAPE IS HIGH AS OF
20Z AS WELL AS STEEP LAPSE RATES. THIS SHOULD KEEP SHOWERS AND
THUNDERSTORMS SCATTERED ACROSS THE AREA WITH THE CHANCE A FEW WILL
BE SEVERE. NOT A WHOLE LOT OF WIND IN THE COLUMN TODAY SO LARGE HAIL
WILL BE THE BIGGEST THREAT. BUT WITH STRONG UPDRAFTS AND HEAVY RAIN
DEVELOPING...GUSTY WINDS WILL BE LIKELY IN THE DOWNDRAFTS. THE LACK
OF A STRONG SURFACE BOUNDARY WILL KEEP THESE THUNDERSTORMS FROM
BEING MORE WIDESPREAD IN OUR FORECAST AREA.

A BRIEF BREAK MAY BE POSSIBLE EARLY THIS EVENING AS THIS FIRST
BOUNDARY DISSIPATES AND ANOTHER COLD FRONT APPROACHES FROM THE
NORTH. GUIDANCE HAS BEEN INDICATING A LINE OF THUNDERSTORM
DEVELOPMENT OVER OUR CWA OR JUST TO THE NORTH AND TRACK SOUTH. THE
BEST TIMING FOR THIS LOOKS TO BE BETWEEN 0-3Z. WITH THE SUNSET AND
EARLIER STORMS...INSTABILITY WILL BE LACKING AS WELL AS LAPSE RATES
AND SHEAR DECREASING. BUT THERE IS QUITE A BIT OF LIFT ALOFT AND A
SURFACE BOUNDARY SO WILL BE KEEPING CHANCE OF THUNDER IN THE
FORECAST.

BEHIND THAT FRONT...PROBABLY WILL SEE A MOSTLY DRY DAY FOR WEDNESDAY
THROUGH WEDNESDAY EVENING OUTSIDE OF SOME POSSIBLE FOG DEVELOPMENT
AFTER THE FRONT/RAIN GOES THROUGH IN THE WARNING. A WARM MOIST
SOUTHWESTERLY FLOW ONCE AGAIN BUILDS IN FOR WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT WITH MODERATE INSTABILITY AND SHEAR FOR THIS TIME
FRAME BUT IMAGINE THESE THUNDERSTORMS WILL JUST BE POP UP AFTERNOON
HEATING TYPES AND NOT EXPECTING SEVERE AT THIS TIME.

GUIDANCE TEMPS FOR WED HAVE WARMED UP A FEW DEG OVER THE LAST FEW
DAYS AND FROM THE PREVIOUS FORECAST...ESPECIALLY THE NAM/MET
GUIDANCE. WITH JUST SOME SCT STRATOCU WED ALONG WITH SOUTHWESTERLY
RETURN FLOW THROUGH THE LOWER LEVELS OF THE ATMOSPHERE...A WARMER
TEMP FORECAST IS WARRANTED. THE ONLY CAVEAT WILL BE THE CLOUD
COVER...AS THE STRATOCU COULD HAVE HIGHER AREAL COVERAGE THAN
CURRENTLY FORECAST. GUIDANCE IS ALSO WARMER FOR THURSDAY BUT THERE
SHOULD BE MORE CLOUD COVER TO LIMIT THE TEMPS TO GET MUCH WARMER
THAN FORECAST VALUES FOR WED.

A DEEP SURFACE LOW STARTS TO DEVELOP NORTH OF THE GREAT LAKES ON
THURSDAY...EXTENDING A STRONG COLD FRONT SOUTH THROUGH THE MIDDLE OF
THE UNITED STATES. ANOTHER SURFACE WAVE DEVELOPS ALONG THIS FRONT
OVER THE MISSISSIPPI RIVER VALLEY. THIS FRONT WILL SLOWLY MAKE ITS
WAY NW TO SE ACROSS THE FORECAST AREA THROUGH 12Z ON SATURDAY. THIS
WILL BRING A HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS AND WENT
LIKELY THUNDERSTORMS IN THE FORECAST AFTER 18Z BUT THE LINE OF
THUNDERSTORMS WITH THE FRONT WILL PROBABLY MOVE THROUGH AFTER 00Z.
SHEAR IS STRONG WITH THIS SYSTEM ALONG WITH PLENTY OF SURFACE AND
UPPER SUPPORT AND STRONG LOW-MID LEVEL LAPSE RATES. THE LIMITING
FACTOR WILL BE INSTABILITY. THINKING WE WILL BE ON THE DECAYING EDGE
OF A QLCS TYPE SYSTEM WITH POSSIBLY A FEW STRONG STORMS AHEAD OF IT.
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AND
THIS WILL NEED TO BE MONITORED.

BEHIND THE COLD FRONT...COOLER TEMPS RETURN FOR SAT WITH HIGHS IN
THE LOWER 60S AND LOWS SAT NIGHT IN THE UPPER 30S TO AROUND 40. A
STRONG HIGH PRESSURE AREA BUILDS ACROSS THE REGION KEEPING SAT/SUN
DRY WITH PLENTY OF SUN. TEMPS RETURN TO NORMAL ONCE AGAIN BY SUNDAY
AND BACK INTO THE LOWER 70S BY TUESDAY.

RIDGING ALOFT BUILDS IN ALOFT WITH THE STRONG SURFACE HIGH DEPARTING
TUE-THU...WITH DEEP LAYER SOUTHWEST FLOW RETURNING. CONTINUED THE
CHANCE OF SHOWERS AND THUNDERSTORMS BASICALLY MON-WED WITH JUST RAIN
CHANCES OVERNIGHT EACH NIGHT. LOOKS LIKE THE MAIN HAZARD WILL BE
DIURNALLY DRIVEN THUNDERSTORMS ALONG WEAK SURFACE BOUNDARIES...BUT
WILL NEED TO KEEP AN EYE ON THE GFS/DGEX HINTS AT SOME SORT OF MCS
SET UP FOR MONDAY. UNCERTAINTIES STILL EXIST AMONG GUIDANCE IN TERMS
OF TIMING SO THIS WILL ALSO NEED TO BE MONITORED AS WELL.

LN

&&

.AVIATION...
FOR 00Z TAFS...AN UPPER WAVE MOVING ACROSS THE AREA IS COMBINING WITH
A VERY UNSTABLE ATMOSPHERE TO PRODUCE SCT SHRA/TSRA. THE MAIN THREAT
WITH ANY TSRA WILL BE LARGE HAIL. THE SHRA/TSRA ACTIVITY WILL BEGIN
TO DECREASE IN AREAL COVERAGE AND INTENSITY BY MIDNIGHT WITH ALL
PCPN ENDING BY 12Z WEDNESDAY MRNG. MAINLY VFR CONDITIONS ARE EXPECTED
THRU THE FCST PERIOD...EXCEPT MVFR IN TSRA .

07

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 4:15 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
415 PM CDT TUE MAR 31 2015

ALZ001>010-016-010200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-
415 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA.

.DAY ONE...TONIGHT...

SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED INTO
THIS EVENING AS A COLD FRONT SETTLES INTO THE AREA FROM THE NORTH.
A FEW OF THE STORMS MAY PRODUCE LARGE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY AND THURSDAY...AS WEAK
UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. GUSTY WINDS
AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH A FEW OF THESE STORMS.

A MORE SIGNIFICANT RISK OF STRONG TO SEVERE THUNDERSTORMS IS
POSSIBLE ON FRIDAY EVENING AS A STRONGER COLD FRONT DROPS SOUTHEAST
THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS MAY BE CAPABLE OF
DAMAGING WIND GUSTS AND LARGE HAIL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THROUGH THIS EVENING.

TNZ076-096-097-010200-
MOORE-LINCOLN-FRANKLIN TN-
415 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING AS A COLD
FRONT SETTLES INTO THE AREA FROM THE NORTH. ALTHOUGH MOST OF THE
STORMS WILL BE GENERAL IN NATURE...A COUPLE OF STORMS MAY PRODUCE
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY AND THURSDAY...AS WEAK
UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. GUSTY WINDS
AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH A FEW OF THESE STORMS.

A MORE SIGNIFICANT RISK OF STRONG TO SEVERE THUNDERSTORMS IS
POSSIBLE ON FRIDAY EVENING AS A STRONGER COLD FRONT DROPS SOUTHEAST
THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS MAY BE CAPABLE OF
DAMAGING WIND GUSTS AND LARGE HAIL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Mar 31, 6:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
617 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             4 WSW ALBERTVILLE       34.25N 86.29W
03/31/2015  E0.88 INCH       MARSHALL           AL   EMERGENCY MNGR

            NICKEL SIZED HAIL IN LADDYWOOD COMMUNITY.

&&

KULA
Local storm report, Mar 31, 6:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
629 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             UNION GROVE             34.40N 86.45W
03/31/2015  E1.00 INCH       MARSHALL           AL   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED IN UNION GROVE.

&&

KULA
Local storm report, Mar 31, 6:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
632 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 NNW ARAB              34.37N 86.51W
03/31/2015  E1.00 INCH       MARSHALL           AL   EMERGENCY MNGR

            QUARTER SIZED HAIL AT MOBBS SCHOOL ROAD AND HIGHWAY 431.

&&

KULA
Special weather statement, Mar 31, 6:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT TUE MAR 31 2015

ALZ001-010015-
LAUDERDALE AL-
633 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE COUNTY
UNTIL 715 PM CDT...

AT 632 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTH OF KILLEN...OR 13 MILES NORTHEAST OF FLORENCE...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...ST. JOSEPH...KINGTOWN...ZIP CITY...CENTER STAR AND GREEN
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3501 8777 3500 8772 3501 8753 3500 8728
      3484 8741 3498 8779
TIME...MOT...LOC 2332Z 295DEG 18KT 3497 8755

SL.77
Local storm report, Mar 31, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
654 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             1 WSW SNEAD             34.11N 86.40W
03/31/2015  E1.00 INCH       BLOUNT             AL   PUBLIC

            QUARTER SIZED HAIL ON HIGHWAY 75 NEAR THE BLOUNT COUNTY
            LINE.

&&

KULA
Local storm report, Mar 31, 6:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
655 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             3 NNE SNEAD             34.16N 86.36W
03/31/2015  E1.00 INCH       MARSHALL           AL   PUBLIC

            QUARTER SIZED HAIL ON HIGHWAY 75 NEAR THE BLOUNT COUNTY
            LINE.

&&

KULA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:12 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale48 min
Mar 31, 7:13 PM CDTSpecial Weather StatementHUNDeKalb47 min
Mar 31, 7:29 PM CDTSpecial Weather StatementHUNLauderdale31 min
Mar 31, 7:33 PM CDTSpecial Weather StatementHUNJackson42 min
Mar 31, 7:43 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence, Limestone47 min
Mar 31, 7:57 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale48 min
Mar 31, 8:07 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson53 min
Mar 31, 8:26 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson49 min
Mar 31, 8:27 PM CDTSpecial Weather StatementHUNMorgan48 min
Mar 31, 8:41 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale49 min
Mar 31, 8:53 PM CDTSpecial Weather StatementHUNDeKalb52 min
Mar 31, 9:04 PM CDTSevere Thunderstorm WarningHUNDeKalb41 min
Mar 31, 9:16 PM CDTSevere Thunderstorm WarningHUNLawrence29 min
Mar 31, 9:24 PM CDTSpecial Weather StatementHUNDeKalb51 min
Mar 31, 9:28 PM CDTSevere Thunderstorm WarningHUNColbert17 min
Mar 31, 9:46 PM CDTSpecial Weather StatementHUNLawrence44 min
Mar 31, 10:04 PM CDTSpecial Weather StatementHUNMarshall26 min
Mar 31, 10:16 PM CDTSpecial Weather StatementHUNFranklin44 min
Mar 31, 10:39 PM CDTSpecial Weather StatementHUNCullman51 min

Nearby

Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.